MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number RAD-SC30-125
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the reported device is in progress.A supplemental report will be submitted when the device analysis is completed.Csi id# (b)(4).
 
Event or Problem Description
Following treatment of a calcified lesion with a csi diamondback peripheral orbital atherectomy device (oad), the shaft of the device was noted to contain blood.The device was examined and it was verified that no saline was flowing through the shaft.It is unknown how long the device was operated without saline flow.There was no injury to the patient reported.
 
Additional Manufacturer Narrative
The reported oad was received for analysis without the saline line or guide wire.A visual observation identified dried biological fluid in the handle assembly and saline sheath.The handle, saline line and nose cone assemblies were examined and found to be undamaged and intact.Water was flushed through the handle assembly with a syringe and was found to flow through the handle assembly, saline sheath and driveshaft without issue.As the original saline line was not returned for analysis it could not be determined if it contributed to the reported event.At the conclusion of the device analysis investigation, the device was found to function as intended with no anomalies noted.The report that saline was not flowing through the device was unable to be confirmed.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements prior to distribution.Csi id# (b)(4).

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key8246224
Report Number3004742232-2019-00025
Device Sequence Number2575297
Product Code MCW
UDI-Device Identifier10852528005756
UDI-Public(01)10852528005756(17)200831(10)236145
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberRAD-SC30-125
Device Catalogue Number7-10058-01
Device Lot Number236145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1